# SDR AALA201901309010

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,768 hours, 22,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS OVER 3L DOOR WERE STUCK ON. MAINTENANCE PERFORMED RESET OF EMERGENCY LIGHTS PER AMM 33-51-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
